# SDR DHL2006763006

- Difficulty date: November 26, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 95246508
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LTS COME ON IN ARMED POS.  REPLACED R-70 RELAY AND CHECK SERV PER B-727 M/M 33-50-101 P/N 9524-6508.
